# SDR IPXA2015061190058

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 16,418 hours, 11,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Box
- Condition: Loose
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S, EVAS SYSTEM BOX LOOSE.   REINSTALLED SERVICEABLE CAPTS EVAS UNIT IAW AMM 25-69-00.
